# SDR DALA2021082505020

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,708 hours, 39,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1260 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 2. DENT AND GOUGES ON AFT CARGO FRAME STATION 1260 BETWEEN 26R AND 27R. AREA INSPECTED ON AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00865 FRAME STATION 1260 BETWEEN 26R AND 27R WAS REPAIRED PER ER/A 593517-14 REV:ORIGINAL SECTION:I PERMANENT REPAIR AND ETI-57-21-427 REV: 1. (1918304)
